# SDR ASAA2014072308800

- Difficulty date: July 23, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 50,736 hours, 28,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Part serial: 2184
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP IS CHAFED AT THE VERY INBD TOP SIDE, JUST AFT OF INBD SIDE SEAL. ACFT GROUNDED. CHAFE ON RT INBD MID FLAP UPPER SKIN WAS ON A EXISTING REPAIR.  REPAIRED UPPER SKIN IAW SRM 57-53-01-2R-3.
